# SDR CA001005009

- Difficulty date: August 8, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Make and model: Enstrm F28ENSTRM
- Engine: Rroyce SPEY55515P
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Regulator
- Part number: CASC211
- Condition: Failed
- Location: Fuel Flow Reg
- Component: Fuel Flow Reg, Rroyce
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, THE FLIGHT CREW WAS UNABLE TO THROTTLE BACK THE ENGINE. THEY SUBSEQUENTLY SHUT THE ENGINE DOWN AND RETURNED TO FIELD.  REPLACEMENT OF FUEL FLOW REGULATOR CORRECTED THE PROBLEM.  DEFECTIVE FFR UNDER INVESTIGATION AT RRC.  (X)
